Finitely Generated Prime Ideals in H? and A (ID).
Mathematische Zeitschrift, Tome 191 (1986), pp. 297-302
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1986__191_173675,
author = {Raymond Mortini},
title = {Finitely {Generated} {Prime} {Ideals} in {H?} and {A} {(ID).}},
journal = {Mathematische Zeitschrift},
pages = {297--302},
year = {1986},
volume = {191},
zbl = {0562.30040},
url = {http://geodesic.mathdoc.fr/item/MZ_1986__191_173675/}
}
Raymond Mortini. Finitely Generated Prime Ideals in H? and A (ID).. Mathematische Zeitschrift, Tome 191 (1986), pp. 297-302. http://geodesic.mathdoc.fr/item/MZ_1986__191_173675/